Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 646721, 7 pages
Research Article

Parabolic Equations of Infinite Order with Data

1Département de Mathématiques et Informatique, Faculté des Sciences Dhar-Mahraz, BP 1796, Atlas, 30000 Fès, Morocco
2Department of Mathematics, Faculty of Sciences, Al Imam Mohammad Ibn Saud Islamic University (IMSIU), P. O. Box 90950, Riyadh 11623, Saudi Arabia

Received 11 August 2014; Accepted 4 November 2014; Published 18 November 2014

Academic Editor: Yonghong Wu

Copyright © 2014 Mohammed Housseine Abdou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammed Housseine Abdou, Moussa Chrif, and Said El Manouni, “Parabolic Equations of Infinite Order with Data,” Abstract and Applied Analysis, vol. 2014, Article ID 646721, 7 pages, 2014.